Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What is causing delay in my periods, breast pain and need to use the bathroom often ?

Hi, I am 21 yrs old and married 2 months back, recently i have breast pain. my 1st day of last period was 12 Mar, it is always been 26-27 days cycle and never delayed. its 13 mar now and i have not got my period. why does my breast are paining just after a normal tocuh...also why the period is delayed. I also go to bathroom more ofter and i have little lower abd pain after passing urine. plz help me and advice.
Asked On : Wed, 13 Apr 2011
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
Since you are married & had normal cycle & you have just missed periods you could be pregnant.The early symptoms of pregnancy are nausea;vomiting;breast tenderness;increased frequency of urine.You have tenderness of breast;frequent urine;and delayed period so please get a urine pregnancy test done with first morning sample of urine.I guess you are pregnant.
All the best
Answered: Wed, 13 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor